# SDR MASA2012111852292

- Difficulty date: November 18, 2012
- Submitted: November 18, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 21,998 hours, 17,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 CEILING LEVEL EMERGENCY EXIT LIGHTS ARE DIM.  MAINTENANCE REPLACED THE LAMPS IN THE LIGHT ASSEMBLY.
